Keyword : co-Diffie-Hellman problem


Candidate One-Way Functions on Non-Supersingular Elliptic Curves
Taiichi SAITO Fumitaka HOSHINO Shigenori UCHIYAMA Tetsutaro KOBAYASHI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2006/01/01
Vol. E89-A  No. 1 ; pp. 144-150
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Elliptic Curve Cryptography
Keyword: 
one-way functionpairing-based cryptosystemdistortion mapthe Weil and the Tate pairingsco-Diffie-Hellman problem
 Summary | Full Text:PDF(213.3KB)